Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/34003
Title: Chaotic synchronization of neurons coupled with gap junction under external electrical stimulation
Authors: Wang, J
Deng, B
Tsang, KM 
Issue Date: 2004
Publisher: Pergamon Press
Source: Chaos, solitons and fractals, 2004, v. 22, no. 2, p. 469-476 How to cite?
Journal: Chaos, solitons and fractals 
Abstract: The synchronization of neurons coupled with gap junction in the condition of external electrical stimulation is investigated. In this paper, the coupled model is established on the basis of the nonlinear cable equation, and then the relation of coupling strength of the gap junction and the synchronization is discussed in detail. The sufficient condition of complete synchronization is obtained from rigorous mathematical derivation. The synchronizations of periodic neurons and chaotic neurons are studied, respectively.
URI: http://hdl.handle.net/10397/34003
ISSN: 0960-0779
EISSN: 1873-2887
DOI: 10.1016/j.chaos.2004.02.029
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

58
Last Week
1
Last month
0
Citations as of Jul 30, 2017

WEB OF SCIENCETM
Citations

48
Last Week
0
Last month
0
Citations as of Aug 14, 2017

Page view(s)

37
Last Week
0
Last month
Checked on Aug 14, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.